JournalsjncgVol. 4 , No. 2DOI 10.4171/jncg/54

Locally constant <var>n</var>-operads as higher braided operads

  • Michael A. Batanin

    Macquarie University, Australia
Locally constant <var>n</var>-operads as higher braided operads cover

Abstract

We introduce a category of locally constant n-operads which can be considered as the category of higher braided operads. For n = 1, 2, ∞ the homotopy category of locally constant n-operads is equivalent to the homotopy category of classical nonsymmetric, braided and symmetric operads, respectively.